MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER® S.G. CARRIER 8 IN LENGTH (FOR USE WITH ZIMMER® SKIN GRAFT MESHER ONLY); EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. ZIMMER® S.G. CARRIER 8 IN LENGTH (FOR USE WITH ZIMMER® SKIN GRAFT MESHER ONLY); EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00770800010
Medical Device Problem Codes Patient Device Interaction Problem (4001); Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Skin Tears (2516); Graft failure (4905)
Date of Event 01/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).G2 foreign: united kingdom.Evaluation and investigation is in process.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during surgery the carrier did not easily go through the mesher, causing the normal size and thickness skin graft to become caught in the roller.An alternate device was available to complete the procedure and an additional skin graft was required from the patient.No delay to the procedure was reported.Diligence is complete and there is no additional information.No additional consequences have been reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The following sections have been corrected/updated: b4, b5, d2, d4, d10, g1, g3, g6, h1, h2, h4, h6, h11.D10: concomitant therapy.Item#: 00770800010, zimmerâ® s.G.Carrier 8 in length, lot#: 79406246.Item#: unk, unknown skin graft mesher, serial#: unk, lot#: unk.No product was returned or pictures provided; functional, visual, and/or dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available.

Brand Name
ZIMMER® S.G. CARRIER 8 IN LENGTH (FOR USE WITH ZIMMER® SKIN GRAFT MESHER ONLY)
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21473029
Report Number0001526350-2025-00258
Device Sequence Number14365737
Product Code FZW
UDI-Device Identifier00889024375482
UDI-Public(01)00889024375482(17)291020(10)79406246
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00770800010
Device Lot Number79406246
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown